Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Positive deflections of elastic beams


Author: W. A. Day
Journal: Quart. Appl. Math. 44 (1986), 327-336
MSC: Primary 34B05; Secondary 34B27, 73K05
DOI: https://doi.org/10.1090/qam/856187
MathSciNet review: 856187
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. S. Mitrinovic', Analytic Inequalities, Springer-Verlag, Berlin, Heidelberg, New York, 1970 MR 0274686
  • [2] G. Talenti, On the first eigenvalue of the clamped plate, Nonlinear partial differential equations and their applications, Vol. VI (Editors, H. Brezis and J. L. Lions), Pitman, Boston, London, Melbourne, 1984 MR 772249
  • [3] S. Karlin, Total Positivity, Stanford University Press, Stanford, California, 1968 MR 0230102

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34B05, 34B27, 73K05

Retrieve articles in all journals with MSC: 34B05, 34B27, 73K05


Additional Information

DOI: https://doi.org/10.1090/qam/856187
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society